Comptes Rendus
Statistique/Probabilités
Couplage pour la distance minimale
Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 805-808.

Dans cette Note, nous étendons un résultat de couplage pour des variables réelles au cas des variables à valeurs dans un espace polonais. Ce résultat est une conséquence d'une version conditionnelle du théorème de Kantorovitch et Rubinstein.

In this Note, we generalize a coupling result for real variables to the case of variables with values in some Polish space. This result follows from a conditional version of the Kantorovitch and Rubinstein theorem.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2004.03.015

Jérôme Dedecker 1 ; Clémentine Prieur 2

1 Laboratoire de statistique théorique et appliquée, Université Paris 6, site Chevaleret, 13, rue Clisson, 75013 Paris, France
2 Laboratoire de statistique et probabilités, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse cedex 4, France
@article{CRMATH_2004__338_10_805_0,
     author = {J\'er\^ome Dedecker and Cl\'ementine Prieur},
     title = {Couplage pour la distance minimale},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {805--808},
     publisher = {Elsevier},
     volume = {338},
     number = {10},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.015},
     language = {fr},
}
TY  - JOUR
AU  - Jérôme Dedecker
AU  - Clémentine Prieur
TI  - Couplage pour la distance minimale
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 805
EP  - 808
VL  - 338
IS  - 10
PB  - Elsevier
DO  - 10.1016/j.crma.2004.03.015
LA  - fr
ID  - CRMATH_2004__338_10_805_0
ER  - 
%0 Journal Article
%A Jérôme Dedecker
%A Clémentine Prieur
%T Couplage pour la distance minimale
%J Comptes Rendus. Mathématique
%D 2004
%P 805-808
%V 338
%N 10
%I Elsevier
%R 10.1016/j.crma.2004.03.015
%G fr
%F CRMATH_2004__338_10_805_0
Jérôme Dedecker; Clémentine Prieur. Couplage pour la distance minimale. Comptes Rendus. Mathématique, Volume 338 (2004) no. 10, pp. 805-808. doi : 10.1016/j.crma.2004.03.015. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.03.015/

[1] J. Dedecker; C. Prieur Coupling for τ-dependent sequences and applications www.ccr.jussieu.fr/lsta/prepublications.html (Prépublication, 2003.)

[2] J. Dedecker; C. Prieur New dependence coefficients. Examples and applications to statistics www.ccr.jussieu.fr/lsta/prepublications.html (Prépublication, 2003.)

[3] H. Dehling A note on a theorem of Berkes and Philipp, Z. Wahrsch. Verw. Gebiete, Volume 62 (1983), pp. 39-42

[4] X. Fernique Sur le théorème de Kantorovitch–Rubinstein dans les espaces polonais, Séminaire de Probabilités XV, Lecture Notes in Math., vol. 850, Springer, 1981, pp. 6-10

[5] P. Major On the invariance principle for sums of identically distributed random variables, J. Multivariate Anal., Volume 8 (1978), pp. 487-517

[6] F. Merlevède; M. Peligrad On the coupling of dependent random variables and applications, Empirical Process Techniques for Dependent Data, Birkhäuser, 2002, pp. 171-193

[7] E. Rio Sur le théorème de Berry–Esseen pour les suites faiblement dépendantes, Probab. Theory Related Fields, Volume 104 (1996), pp. 255-282

[8] A.V. Skorohod On a representation of random variables, Theory Probab. Appl., Volume 21 (1976), pp. 628-632

  • Carsten Jentsch; Anne Leucht Bootstrapping sample quantiles of discrete data, Annals of the Institute of Statistical Mathematics, Volume 68 (2016) no. 3, pp. 491-539 | DOI:10.1007/s10463-015-0503-3 | Zbl:1432.62125
  • Anne Leucht; Michael H. Neumann Dependent wild bootstrap for degenerate U- and V-statistics, Journal of Multivariate Analysis, Volume 117 (2013), pp. 257-280 | DOI:10.1016/j.jmva.2013.03.003 | Zbl:1279.62102
  • Anne Leucht Degenerate U- and V-statistics under weak dependence: asymptotic theory and bootstrap consistency, Bernoulli, Volume 18 (2012) no. 2, pp. 552-585 | DOI:10.3150/11-bej354 | Zbl:1238.62059
  • Anne Leucht Characteristic function-based hypothesis tests under weak dependence, Journal of Multivariate Analysis, Volume 108 (2012), pp. 67-89 | DOI:10.1016/j.jmva.2012.02.003 | Zbl:1238.62054
  • Jérôme Dedecker; Clémentine Prieur; Paul Raynaud De Fitte Parametrized Kantorovich-Rubinštein theorem and application to the coupling of random variables, Dependence in Probability and Statistics, Volume 187 (2006), p. 105 | DOI:10.1007/0-387-36062-x_5
  • Jérôme Dedecker; Clémentine Prieur New dependence coefficients. Examples and applications to statistics, Probability Theory and Related Fields, Volume 132 (2005) no. 2, pp. 203-236 | DOI:10.1007/s00440-004-0394-3 | Zbl:1061.62058

Cité par 6 documents. Sources : Crossref, zbMATH

Commentaires - Politique